THE GEOMETRY OF NEARLY SASAKIAN MANIFOLDS

被引:0
|
作者
KIRICHENKO, VF
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1983年 / 269卷 / 01期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:24 / 29
页数:6
相关论文
共 50 条
  • [1] On the geometry of nearly trans-Sasakian manifolds
    Rustanov, Aligadzhi R.
    Melekhina, Tatiana L.
    Kharitonova, Svetlana V.
    [J]. TURKISH JOURNAL OF MATHEMATICS, 2023, 47 (04) : 1144 - 1157
  • [2] Geometry of Harmonic Nearly Trans-Sasakian Manifolds
    Rustanov, Aligadzhi R.
    [J]. AXIOMS, 2023, 12 (08)
  • [3] On nearly Sasakian and nearly cosymplectic manifolds
    Antonio De Nicola
    Giulia Dileo
    Ivan Yudin
    [J]. Annali di Matematica Pura ed Applicata (1923 -), 2018, 197 : 127 - 138
  • [4] On nearly Sasakian and nearly cosymplectic manifolds
    De Nicola, Antonio
    Dileo, Giulia
    Yudin, Ivan
    [J]. ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 197 (01) : 127 - 138
  • [5] A Note on Nearly Sasakian Manifolds
    Massamba, Fortune
    Nzunogera, Arthur
    [J]. MATHEMATICS, 2023, 11 (12)
  • [6] Nearly Sasakian manifolds revisited
    Cappelletti-Montano, Beniamino
    De Nicola, Antonio
    Dileo, Giulia
    Yudin, Ivan
    [J]. COMPLEX MANIFOLDS, 2019, 6 (01): : 320 - 334
  • [7] On the Geometry of the Riemannian Curvature Tensor of Nearly Trans-Sasakian Manifolds
    Rustanov, Aligadzhi R.
    [J]. AXIOMS, 2023, 12 (09)
  • [8] On Nearly Sasakian and Nearly Kahler Statistical Manifolds
    Uddin, Siraj
    Peyghan, Esmaeil
    Nourmohammadifar, Leila
    Bossly, Rawan
    [J]. MATHEMATICS, 2023, 11 (12)
  • [9] Nearly trans-sasakian manifolds
    Shukla, A
    [J]. KUWAIT JOURNAL OF SCIENCE & ENGINEERING, 1996, 23 (02): : 139 - 144
  • [10] Nearly Sasakian Manifolds of Constant Type
    Rustanov, Aligadzhi
    [J]. AXIOMS, 2022, 11 (12)